# SDR REXA2014101201033

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 1,515 hours, 1,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE GALLEY FLOOR ILLUMINATION STRIP MISSING IN FRONT OF GALLEY CARTS.  INSTALLED THE EMER FLOOR STRIP IAW AMM 33-51-01.  NO FURTHER DEFECTS FOUND.
